# SDR QXEA2008103001143

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 17,893 hours, 17,813 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 ENGINE NACELLE HAS A CRACKED "SPINE" CLEAT.  REPLACED CLEAT IAW RD8/4-71-032.
